Journal of Mathematical Sciences
Journal of Mathematical Sciences provides English translations from outstanding Russian-language publications of authoritative reports on current mathematical advances. Articles cover a wide range of topics, including mathematical analyses, probability, statistics, algebra, geometry, mathematical physics, wave propagation, stochastic processes, boundary value problems, linear operators, and number and function theory. See the Aims & Scope for information on the Russian publications covered by the Journal of Mathematical Sciences.
The journal is a valuable resource for pure and applied mathematicians, statisticians, systems theorists and analysts, and information scientists.
D. Robatian (June 2016)
- Journal Title
- Journal of Mathematical Sciences
- Volume 1 / 1973 - Volume 215 / 2016
- Print ISSN
- Online ISSN
- Springer US
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|Journal of Soviet mathematics||0090-4104||1573-8795|
To view the rest of this content please follow the download PDF link above.